Mathematics Dept. WWW SERVER in Rome, Italy
Francesca Tovena

Nota Professore di seconda fascia di Geometria
Nata a Motta di Livenza (TV) il 4 maggio 1962
Laurea in Matematica, Universita' degli Studi di Padova
Diploma di Dottorato in Matematica, Universita' degli Studi di Pisa

Attivita' di ricerca:
Geometria algebrica e complessa, didattica della matematica.

1) F. Baldassarri, B. Dwork, F. Tovena, On singular projective structures on Riemann Surfaces, J. Diff. Equations 80 (1989), 364-378
2) F. Catanese, F. Tovena, Vector bundles, linear systems and extensions of $\pi_{1}$ , su ''Complex Algebraic Varieties'', Lecture Notes in Math. 1507, a cura di K. Hulek, T. Peternell, M. Schneider, F.-O. Schreyer, Springer (1992), 51-70
3) R. Pardini, F. Tovena, A note on the topology of a totally ramified abelian cover, su ''Seminari di Geometria 91-93'', Universita' di Bologna, a cura di S. Coen, Bologna, 151-168
4) F. Tovena, Abelian surfaces with a polarization of type (1,4), su ''Abelian Varieties'', a cura di W.Barth, K.Hulek, H.Lange, de Gruyter (1995), 303-321
5) R.Pardini, F. Tovena, On the fundamental group of an abelian cover, International J. Math. 6 (1995), 767--789.
6) C. Ciliberto, R.Pardini, F. Tovena, Prym varieties and the canonical map of surfaces of general type, Ann. Scuola Norm. Sup. Pisa CL. Sci. (4), vol. XXIX (2000), 905-936
7) F. Bracci, F. Tovena, Residual indices of holomorphic maps relative to singular curves of fixed points on surfaces, Mathematische Z. 242 (2002), 481-490
8) C. Ciliberto, R. Pardini, F. Tovena, Regular canonical covers, Mathematische Nachrichten 257 (2003), 19-27.
9) M. Abate, F. Tovena, Parabolic curves in C^3, Abstract and Applied Analysis 2003 (2003), 275-294.
10) M. Abate, F. Bracci, F. Tovena, Index Theorems for holomorphic self-maps, Annals of Math. 159, (2004), 819-864.
11) file.pdf Fuchsian differential equations on Riemann surfaces with locally meromorphic solutions, Seminari di Geometria 2001-04 del Dipartimento di Matematica di Bologna, (2004) 103-128.
12) M. Abate, F. Tovena, Formal normal forms for holomorphic maps tangent to the identity, Discrete and Continuous Dynamical Systems, supplement volume, 2005, 1-10; math.DS/0411085 abstract
13) M.Abate, F.Tovena; Foliations associated to a map of C^2 tangent to the identity, dicembre 2007, preprint
14) M. Abate, F. Bracci, F. Tovena; Index theorems for holomorphic maps and foliations, math.CV/0601602 abstract, Indiana University Mathematics Journal, Volume 57, Number 7, 2008, 2999-3048
15) M.Abate, F.Bracci, F.Tovena; Embeddings of submanifolds and normal bundles, math.CV/0612449 , Advances in Mathematics, vol. 220, issue 2, 620-656, 2009
16) F. Tovena; A general approach to index theorems for holomorphic maps and foliations, Geometriae Dedicata, volume 139, 2009, 15-31;
17) M.Abate, F.Tovena; A Poincare'-Bendixson theorems for meromorphic connections and homogeneous fields,J. Diff. Equations, 251 (2011) 2612-2684; preprint 2008/37 dell'Institut Mittag Leffler pdf
18) M.Abate, F. Bracci, T. Suwa, F.Tovena; Localization of Atiyah classes, Revista Matematica Iberoamericana, 29, Issue 2, 2013, pp. 547-578; DOI: 10.4171/RMI/730; arXiv:1005.1482 (math.CV; maggio 2010), 29 pagine.

M. Abate, F.Tovena: Curve e superfici, Springer-Italia, 2006. Ristampa con modifiche, 2008
M. Abate, F.Tovena: Geometria Differenziale, Springer-Italia, 2011.
M. Abate, F.Tovena: Curves and Surfaces, Springer-Italia, 2011. ISBN 978-88-470-1940-9